# SDR RAIA0009051

- Difficulty date: September 28, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 12,275 hours, 11,909 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Motor
- Part number: C850023
- Condition: Failed
- Location: Stall Warning
- Part time: 10,649 hours, 9,813 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

6160-PHL- LEFT STICK SHAKER WILL NOT TEST.  MAINTENANCE INSPECTED AND REPLACED LEFT STICK SHAKER MOTOR.
